# SDR 20001109SH024

- Difficulty date: October 20, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N445AE
- Make and model: Cessna 441
- Aircraft serial: 4410043
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222061
- Condition: Cracked
- Location: Rt Wing
- Part time: 8,990 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, FOUND THE CRACK IN THE RIGHT CANTED RIB HAD PROGRESSED BEYOND THE PREVIOUSLY INSTALLED STOP DRILLS.  AIRCRAFT WAS RETURNED TO THE OPERATOR WITH A ''FERRY PERMIT'' FOR REPAIR.  (X)
